# SDR IPXA2021100774692

- Difficulty date: September 28, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Panel
- Part number: B53270745
- Condition: None
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD MAIN CABIN L/H SIDE FLOOR PANEL 231PH JUST INSIDE MAIN CARGO DOOR HAS DAMAGE TO LOWER SURFACE AS MARKEDCOMPLIED WITH SREO A300-5320-42722-F
